EconPapers    
Economics at your fingertips  
 

Are "Anti-Folk Theorems" in repeated games nongeneric?

Akihiko Matsui () and Roger Lagunoff ()

Review of Economic Design, 2001, vol. 6, issue 3, 397-412

Abstract: Folk Theorems in repeated games hold fixed the game payoffs, while the discount factor is varied freely. We show that these results may be sensitive to the order of limits in situations where players move asynchronously. Specifically, we show that when moves are asynchronous, then for a fixed discount factor close to one there is an open neighborhood of games which contains a pure coordination game such that every Perfect equilibrium of every game in the neighborhood approximates to an arbitrary degree the unique Pareto dominant payoff of the pure coordination game.

Date: 2002-04-10
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.de/link/service/journals/10058/papers/1006003/10060397.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
Working Paper: Are "Anti-Folk Theorems" in Repeated Games Nongeneric? (2000) Downloads
Working Paper: Are "Anti-Folk Theorems" in Repeated Games Nongeneric? (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:reecde:v:6:y:2001:i:3:p:397-412

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/10058

Access Statistics for this article

Review of Economic Design is currently edited by Atila Abdulkadiroglu, Fuhito Kojima and Tilman Börgers

More articles in Review of Economic Design from Springer, Society for Economic Design
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-03-29
Handle: RePEc:spr:reecde:v:6:y:2001:i:3:p:397-412